Segui
Cristian E. Gutierrez
Cristian E. Gutierrez
Professor of Mathematics, Temple University
Email verificata su temple.edu
Titolo
Citata da
Citata da
Anno
The Monge-Ampere equation
CE Gutiérrez
Birkhäuser, 2001
6622001
Weighted Sobolev-Poincaré inequalities for Grushin type operators
B Franchi, CE Gutiérrez, RL Wheeden
Communications in Partial Differential Equations 19 (3-4), 523-604, 1994
2301994
Properties of the solutions of the linearized Monge-Ampere equation
LA Caffarelli, CE Gutiérrez
American Journal of Mathematics 119 (2), 423-465, 1997
1971997
Tunable graphene metasurface reflectarray for cloaking, illusion, and focusing
SR Biswas, CE Gutiérrez, A Nemilentsau, IH Lee, SH Oh, P Avouris, ...
Physical Review Applied 9 (3), 034021, 2018
1232018
The Refractor Problem in Reshaping Light Beams.
CE Gutiérrez, Q Huang, LC EVANS
Archive for Rational Mechanics & Analysis 193 (2), 2009
1062009
Real analysis related to the Monge-Ampere equation
L Caffarelli, C Gutiérrez
Transactions of the American Mathematical Society 348 (3), 1075-1092, 1996
911996
On the Riesz transforms for Gaussian measures
CE Gutiérrez
Journal of functional analysis 120 (1), 107-134, 1994
911994
Geometric properties of the sections of solutions to the Monge-Ampere equation
C Gutiérrez, Q Huang
Transactions of the American Mathematical Society 352 (9), 4381-4396, 2000
812000
Harnack’s inequality for degenerate Schrödinger operators
CE Gutiérrez
Transactions of the American Mathematical Society 312 (1), 403-419, 1989
761989
Weak-type estimates for the Riesz transforms associated with the Gaussian measure
EB Fabes, CE Gutiérrez, R Scotto
Revista Matemática Iberoamericana 10 (2), 229-281, 1994
681994
Maximum and comparison principles for convex functions on the Heisenberg group
CE Gutiérrez, A Montanari
Taylor & Francis Group 29 (9-10), 1305-1334, 2005
662005
The near field refractor
CE Gutiérrez, Q Huang
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 31 (4), 655-684, 2014
652014
Maximum principle, nonhomogeneous Harnack inequality, and Liouville theorems for X-elliptic operators
CE Gutiérrez, E Lanconelli
Taylor & Francis Group 28 (11-12), 1833-1862, 2003
612003
Harnack's inequality for degenerate parabolic equations
CE Gutiérrez, RL Wheeden
Communications in partial differential equations 16 (4-5), 745-770, 1991
611991
On the regularity of reflector antennas
LA Caffarelli, CE Gutiérrez, Q Huang
Annals of mathematics, 299-323, 2008
602008
Riesz transforms, g-functions, and multipliers for the Laguerre semigroup
CE Gutierrez, A Incognito, JL Torrea
Houston J. Math 27 (3), 579-592, 2001
602001
Sobolev interpolation inequalities with weights
CE Gutierrez, RL Wheeden
Transactions of the American Mathematical Society 323 (1), 263-281, 1991
601991
On higher Riesz transforms for Gaussian measures
CE Gutiérrez, C Segovia, JL Torrea
Journal of Fourier Analysis and Applications 2 (6), 583-596, 1995
561995
Mean value and Harnack inequalities for degenerate parabolic equations
CE Gutiérrez, RL Wheeden
Colloquium Mathematicum 1 (60-61), 157-194, 1990
561990
Covering theorems, inequalities on metric spaces and applications to PDE’s
G Di Fazio, CE Gutiérrez, E Lanconelli
Mathematische Annalen 341, 255-291, 2008
512008
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20